Couldn't find what you looking for?

TRY OUR SEARCH!

I’m 19 years old and I’m thinking to start to use creatine. My friend is taking it more then two months and he is very satisfied. But yesterday I heard that creatine usage can cause dehydration. Is it a truth? Can somebody tell me something about dangers of dehydration with creatine usage?

Loading...

Yes, it’s truth. One of the most usual side effects of Creatine is dehydration. I know that Creatine supplements are very effective in building more muscle mass but be careful. Creatine, in either powder or capsule form draws water away from internal organs. You should drink plenty of fluid, especially water.
Reply

Loading...

Hallo,
One of Creatine’s side effects is dehydration. Many studies have been do to prove that Creatine doesn’t have any side effects but the facts is that many athletes are complaining about excessive dehydration after using creatine. The facts is that creatine supplements help with building muscles but there are for away from no side effects. One of the side effects is also cramping. Many have complained to have problems with cramping in the muscles. You have to know that not everybody experiences side effects and some athletes will use this supplement with much success, but it is good that you are searching for both ends here. It’s better to know about something then to wait what will happen.
Reply

Loading...